Biotene Tremor Side Effect Reports
The following Biotene Tremor side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tremor, can occur, and what you can do about them.
A side effect could appear soon after you start Biotene or it might take time to develop.
|Tremor, Disturbance In Attention, Hypophagia, Somnolence, Feeling Abnormal|
This Tremor side effect was reported by a consumer or non-health professional from US. A female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Biotene (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Biotene the consumer reported the following symptoms:
Biotene Tremor Causes and Reviews
Tremors are unintentional trembling or shaking movements in one or more parts of your body. Most Tremors occur in the hands. You can also have arm, head, face, vocal cord, trunk, and leg Tremors. Tremors are most common in middle-aged and older people, but anyone can have them.
The cause of Tremors is a problem in the parts of the brain that control muscles in the body or in specific parts of the body, such as the hands. They commonly occur in otherwise healthy people. They may also be caused by problems such as
- Parkinson's disease
- Multiple sclerosis
- Traumatic brain injury
- Alcohol abuse and withdrawal
- Certain medicines
Some forms are inherited and run in families. Others have no known cause.
There is no cure for most Tremors. Treatment to relieve them depends on their cause. In many cases, medicines and sometimes surgical procedures can reduce or stop Tremors and improve muscle control. Tremors are not life-threatening. However, they can be embarrassing and make it hard to perform daily tasks.
NIH: National Institute of Neurological Disorders and Stroke
Biotene Tremor Reviews
|Wed, 01 Dec 2010|
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011|
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011|
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011|
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012|
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011|
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009|
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010|